MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CABLE CUTTER; CUTTER, WIRE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CABLE CUTTER; CUTTER, WIRE
Model Number 03.607.513
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cable cutter (p/n: 03.607.513, lot number: l874573) was received at us cq.Visual inspection of the complaint device showed a piece had broken off on the jaw tip.This complaint is confirmed as the jaw tip has a piece broken off.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot.Part number: 03.607.513.Lot number: l874573.Manufacturing site: (b)(4).Release to warehouse date: 22.May 2018 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, the cable cutter were found in set to be broken.This was discovered when they opened the set for the case.There was no patient involvement.This report is for one (1) cable cutter.This is report 2 of 2 for (b)(4).

Brand Name
CABLE CUTTER
Common Device Name
CUTTER, WIRE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11516016
Report Number2939274-2021-01393
Device Sequence Number3412427
Product Code HXZ
UDI-Device Identifier10886982080585
UDI-Public(01)10886982080585
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.607.513
Device Catalogue Number03.607.513
Device Lot NumberL874573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1